# SDR HNAA2025080500488

- Difficulty date: June 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F050662 RUDDER II UPPER CONTROL ROD FITTING IS OUT OF LIMITS PER WC 27-20-04 STEP X. AND ALSO HAS A GOUGE AROUND HOLE FOR UPPER HAT BUSHING.  REMOVED AND REPLACED RUDDER II UPPER CONTROL ROD FITTING IAW EMB 145 SRM 55-40-02.
